Quasi one-dimensional non-passing self-diffusion

K. K. Mon, J. K. Percus, J. Yan

Research output: Contribution to journalArticlepeer-review

Abstract

Anomalous diffusion of fluids in a restricted geometry which forbids passing of one fluid particle by another has been studied for many years. The detailed dependence of the mobility factor of the single-file diffusion on relevant parameters beyond the strictly one-dimensional limit is not well understood. In this paper, we study the mobility factor of single-file diffusion fluids interacting with a hard potential in two-dimensional pores. We present a rationale for a theory of the dynamic mobility in terms of the equilibrium equation of state, and make preliminary comparison with Monte Carlo simulations of hard discs in a channel.

Original languageEnglish (US)
Pages (from-to)721-726
Number of pages6
JournalMolecular Simulation
Volume29
Issue number12
DOIs
StatePublished - Dec 1 2003

Keywords

  • Anomalous diffusion
  • Equilibrium equation
  • Monte Carlo simulations
  • Single-file diffusion

ASJC Scopus subject areas

  • Chemistry(all)
  • Information Systems
  • Modeling and Simulation
  • Chemical Engineering(all)
  • Materials Science(all)
  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'Quasi one-dimensional non-passing self-diffusion'. Together they form a unique fingerprint.

Cite this